Does apri cause weight gain?

Yes. Like many oral contraceptives, Apri can cause increased weight and appetite. Discuss with pcp/gyn whether a different oc might have less effect on weight. Watch caloric intake. Drink water before meal to reach satiety more quickly. Exercise 20-30 minutes daily to counter added weight.
Maybe. In general birth control pills do not cause either weight loss or weight gain. However, a small number of women may experience weight changes when they start the pill. If it continues after you have been on the pill for a month or two you may want to change to a different pill.

Related Questions

Could stopping exercising cause weight gain?

Yes. Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weight gain is a definite possibility ( unless u began dieting seriously @ similar time). Best of luck! Read more...

Can ecp cause weight gain?

ECP. What do you mean by ECP? Emergency Contraception Pill? External Counterpulsation? Extracorporeal Photochemotherapy? Etc.? Just not sure what you mean. Please clarify meaning using words vice acronym and re-ask. Read more...

Can stress cause weight gain?

Stress leads to +lbs. Stress leads to a number of various changes in the body that can cause weight gain. Stress increases cortisol levels which can increase the amount of weight around the waistline. Also, most people eat poorly under stress which increases weight. Stress also causes insomnia which often leads to overeating during the day. Read more...

Can biotin cause weight gain?

Haven't heard of it. Haven't heard of biotin causing weight gain. Haven't heard of any of the common over-the-counter vitamins causing weight gain. Read more...